Journal article icon

Journal article

Genome size and numbers of biological functions

Publication status:
Published

Actions


Authors


Feytmans, E More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Physiology Anatomy and Genetics
Peitsch, MC More by this author
Journal:
TRANSACTIONS ON COMPUTATIONAL SYSTEMS BIOLOGY I
Pages:
44-49
Publication date:
2005
ISSN:
0302-9743
URN:
uuid:e0d2f633-c50d-415d-99b2-85b27b85f422
Source identifiers:
345980
Local pid:
pubs:345980

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP